# SDR SWAA950091

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- System (JASC): 5220 · Emergency Exits
- Part: Chord
- Part number: BACB30FP6
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT CHECK, FOUND FORWARD GALLEY DOORWAY INNER CHORD CRACKED AT BS 294.  REPAIRED PER SWA RA 1-553-1228.
